sexologist-icon
Bleeding before completing deviry dosage
I was given deviry to induce my periods . My dosage was thrice a day for three days . After taking the tablet for the second time the first day I have experienced bleeding . Should I continue or should I stop . I'm scared
552 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You can stop medicine
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.